Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
01/22/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that partial deployment occurred.The target lesion was located in the iliac artery.A 8x80x75 epic vascular stent was advanced for treatment.However, during procedure, the stent was not totally deployed.The device was completely removed from patient's body using a 9fr catheter.The procedure was completed with another of same device.No patient complications were reported and the patient's status was good.